MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8336-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lead had high impedances and paresthesia could not be felt by the patient.The patient underwent a lead replacement procedure and was doing well postoperatively with successful programming done.The explanted device was not returned due to hospital policy.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Sc-8336-70 (sn (b)(6)).Investigation results the lead was not returned for analysis; therefore, a technical analysis could not be performed.The device was not returned due to hospital policy.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
CoverEdge? 32
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50718503
Report Number3006630150-2026-06645
Device Sequence Number9779273
Product Code LGW
UDI-Device Identifier08714729832676
UDI-Public(01)08714729832676(17)260529(10)7076226
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/29/2026
Device Model NumberSC-8336-70
Device Catalogue NumberSC-8336-70
Device Lot Number7076226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale